# SDR UIEA201000186

- Difficulty date: May 17, 2010
- Submitted: May 19, 2010
- Operation: Air carrier
- Aircraft: N498MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29259
- Aircraft time: 47,281 hours, 7,154 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 65B39011
- Condition: Broken
- Location: Zone 600
- Stage of operation: LD
- How discovered: O
- Nature of condition: D, F
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, CREW SELECTED 25 DEGREE FLAPS AND LOUD THUMP FELT AND HEARD.  ACFT ROLLED SLIGHTLY, CREW CORRECTED AND LANDING WAS UNEVENTFULL.  ON POST-FLT WALKAROUND, FOUND LARGE SECTION OF RIGHT WING T/E, INBD FOREFLAP, OTBD END MISSSING (APPROX 12 FT.)SEPARATION ALSO CAUSED DAMAGE TO SEVERAL UPPER T/E WING PANELS AND FUSELAGE DAMAGE TO FRAMES, STRINGERS AND SKIN AT APPROX. BS 1600 TO 1640 , STR 18R TO 30R. TIME LIMITED REPAIR ACCOMPLISHED BY MFG IAW FRR-001 THROUGH FRR-011 TO FUSELAGE SKIN, FRAMES, & STRINGERS, BS 1640/1660, STR 19R TO STR 28R.  EO 4453A377, 4457A256 ISSUED.
